# SDR AALA202110114614

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 67,381 hours, 25,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT ON FLIGHT ATTENDANT PANEL. PERFORMED CABIN INTERCOMMUNICATION DATA SYSTEM BUILT IN TEST EQUIPMENT TEST PER AMM 23-73-00-740-005-A, FOUND L2 BOTTLE PRESSURE LOW. SERVICE L2 DOOR DAMPER PER AMM 52-22-00. FAULT CLEARED.
